Related Questions

I took a half of a 10 mg norco (hydrocodone and acetaminophen) now im having increased anxiety and im supper tired fat heart rate is thst Normal?

Call Prescribing Dr. Norco (hydrocodone and acetaminophen) contains a combination of acetaminophen and hydrocodone and is often prescribed to treat moderate to severe pain. Questions about side effects or medication reaction should be directed to your prescribing doctor or pharmacist. This is the safest way to be sure that the medication you are taking is appropriate for you and the fastest way to alleviate any anxiety. Read more...
I referred your. question to someone who will be able to give you a good answer. You may also see that another doc has already responded. Stay well. Peace and good health. We all can't get to the beach, but we can do so in our mind, which will help the body (see picture). Read more...
Anxiety. Hi, Norco (hydrocodone and acetaminophen) shouldn't cause anxiety attack or increase in heart rate but that could make you feel tired, why did you take Norco (hydrocodone and acetaminophen)? It seems you have an anxiety attack and you just need to focus on your breathing and breathe as deep as you can and release slowly, put on a relaxing music, if not better go to ED. Read more...
No. If anything Norco (hydrocodone and acetaminophen) would calm you down, 1/2 Norco (hydrocodone and acetaminophen) is a very small dose. However, if this is the first time you have taken Norco (hydrocodone and acetaminophen) it could be an adverse reaction. Read more...
How often? If you have been taking pain medication routinely and have tried to cut down you may be going through withdrawal symptoms. If you are able to get in touch with your prescribing doctor let her know. If you have not taken your clonazapam today now would be a good time. Try to avoid going through this in the future with pain medications and alert your doctor to try prescribing physical therapy. Read more...
No. A half tablet of norco (hydrocodone and acetaminophen) should not ,in of of itself, cause an anxiety state or increase your heart rate. The hydrocodone could conceiveably cause some fatigue or down feeling however. I would think that your anxiety and some stress cause your described symptoms. Discuss this with your psychiatrist who could best evaluate and advise you. Read more...

Will norco (hydrocodone and acetaminophen) try to slow my heart rate while I excersise, my heart rate is fast already. I take norco (hydrocodone and acetaminophen) for my back.?

Different factors. Your heart rate variability depends on genetic factors, your level of activity, hydration, food intake, hormonal fluctuation and many other factors. Impossible to predict how small dose of morphine will affect your heart rate. Read more...
No. Norco (hydrocodone and acetaminophen) would not slow your heart rate. You should avoid any strenuous exercise while taking narcotics to avoid causing yourself further injury. Read more...

I took one norco (hydrocodone and acetaminophen) 5-325 about an hour a go is it normal for your heart to flutter a little bit took the same dose but don't recall this to happen?

Side effect. From the recent study "irregular heartbeat could be caused by norco, (hydrocodone and acetaminophen) especially for people who are female, 50-59 old. The study of 5, 814 people who have side effects while taking norco, (hydrocodone and acetaminophen) among them 178 have irregular heartbeat". Read more...

Norco (hydrocodone and acetaminophen) making me feel wired nausea, dizziness, increased heart beat and seadeted feeling. And it's caused some itching I've taking 4 of them since yeste?

Stop Norco (hydrocodone and acetaminophen) These symptoms started after starting norco, (hydrocodone and acetaminophen) therefore you should stop the medication and see if they go away. Inform whomever wrote the medication for you the symptoms you are having to determine whether or not to continue with this medication. Read more...

Can I take norco (hydrocodone and acetaminophen) 7.5mg before midnight the night before an egd? I've been taking this for several months 3 times a day. Will I need more sedation?

Yes and yes. Sounds like you may be dependent on norco, (hydrocodone and acetaminophen) so please make your endoscopist aware & get his confirmation that it is indeed all right to continue the drug. In addition to dependency, you are probably tolerant to narcotics & possibly sedatives. Again, check with your endoscopist as to what kind of sedation (conscious, mac) will be offered. Read more...
Yes. But let your doctor know. I suspect you will require significantly more sedation than that. Read more...